# SDR FDEA200711074750

- Difficulty date: November 7, 2007
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S26L HAS MINOR DAMAGE ON FREE FLANGE BETWEEN STA 510 AND 560.  REMOVED DAMAGED SECTION OF STR IAW SRM 53-00-03, REPAIR NR 2.  FABRICATED 2 STRINGER SPLICES.  FABRICATED 3 SHIMS IAW SRM 53-00-03.  TREATED AND PRIMED STRINGER SPLICES, SHIMS AND STRINGER CLIP IAW SRM 51-20-01.  INSTALLED SPLICES, SHIMS AND STRINGER CLIP IAW SRM 51-40-02.   REPAIR ACCEPTED IAW EAR 67597370071.
